Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

MAJOR ANALGESIC - CHILDRENS

MAJOR ANALGESIC - CHILDRENS

BY MAJOR® PHARMACEUTICALS

5.0 out of 5 stars
  • 5 Stars100%
  • 4 Stars0%
  • 3 Stars0%
  • 2 Stars0%
  • 1 Star0%
5.00 / 5 based on 4 Reviews

Description

PAIN RELIEVER AND FEVER REDUCER-LASTS UP TO 8 HOURS see more...

Top Questions No one has asked a question yet! Be the first!

MAJOR ANALGESIC - CHILDRENS
MAJOR ANALGESIC - CHILDRENS
Reviews (4)
Q&A (0)
Leave a Review
REVIEWS
Donna C.
Weslaco, TX
200 reviews
Mega Parent Expert Level 1
MAJOR ANALGESIC - CHILDRENS this is one of my favorite medicine to give my kids when they are either running a fever or of they have a headache I prefer to give them this then Tylenol. Highly recommend it.
Lauraa T.
Summit, Illinois
588 reviews
Este producto que es similar es una marca mas economica ,pues si da el mismo resultado que el tilenol pero a un bajo costo ,si cumple con lo que promete ,es un buen producto es una compania seria ,y si satisface todos los requerimientos
Audrey H.
COMANCHE, OK
28 reviews
This works as well for us as the name brand motrin . The lower price point is nice especially since it has the same active ingredient .
Yumi Q.
Chehalis, WA
270 reviews
My son had a high fever,around 39.5. It works very good. Our primary care doctor said the Ibuprofen works great.
Q & A

Looking for
your answer?

Be the First to Ask a Question

Sign up to join our community!

Back

INTRODUCING

influenster cashback

Please confirm your email address.

6 characters minimum. Password must consist of letters, at least 1 number and 1 special character.